# SDR SWAA2021042665340

- Difficulty date: April 20, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 55,721 hours, 29,493 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 2560000201
- Condition: Discharged
- Location: Aed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AED HAS LOW BATTERY REPACED AED IAW AMM 256900960802 PN OFF 2560000201 SN OFF B11L03093 PN ON 256001201 SN ON BI6G05047
